# SDR SWAA2019040931514

- Difficulty date: April 2, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 60,147 hours, 28,602 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 161A110032
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H MAIN LANDING GEAR SHOCK STRUT OUTER CYLINDER CORRODED AT FORWARD SIDE STRUT PIN LUG, AFT SIDE.  / REPAIRED GEAR PER EA.
